# SDR SWIA201743495

- Difficulty date: June 19, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,187 hours, 29,866 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER LE FIXED SKIN IS CHAFED.   REMOVED AND INSTALLED A NEW SKIN IAW SRM.
